# SDR SWAA2022031181874

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8
- Aircraft serial: 63599
- Aircraft time: 15,571 hours, 7,341 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BREAK PANEL CRACKED IN THE AIR CONDITIONING DISTRIBUTION BAY IN FORWARD CARGO COMPARTMENT AT B.S. 540. / [01] REMOVED CABIN FLOOR PANEL TO ACCESS L/H BREAK PANEL PER AMM 53-21-00;[02] INSTALLED BREAK ANGLE PER SRM 51-40-02;[03] INSTALLED FLOOR PANEL PER AMM 53-21-00 REINSTALLED CARPET PER AMM 25-27-15
